Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 85, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 21, 2020, 6:42 PM CDT for 6 counties in Kansas. It was in force for 93 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2020, 6:42 PM CDT (23:42 UTC)
- Expired
- Jun 21, 2020, 8:15 PM CDT
- In force
- 93 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Barton County, KS, Kingman County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 83 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:57 PM CDT | TSTM WND DMG | Sylvia, KS | FOUR INCH TREE LIMBS REPORTED DOWN. |
| Jun 21, 7:00 PM CDT | TSTM WND DMG | Sylvia, KS | 8 INCH TREE LIMBS REPORTED DOWN AND TREES ARE SPLIT. TIME IS BASED ON PREVIOUS REPORTS. |
| Jun 21, 7:00 PM CDT | TSTM WND GST 60 | Sylvia, KS | |
| Jun 21, 7:01 PM CDT | TSTM WND GST 70 | Turon, KS | 60 TO 70 MPH WINDS REPORTED. |
| Jun 21, 7:32 PM CDT | TSTM WND DMG | Kingman, KS | SCATTERED DAMAGE AND 4 TO 6 INCH TREE LIMBS DOWN AROUND TOWN. |
| Jun 21, 7:32 PM CDT | TSTM WND GST 80 | Kingman, KS | TRAINED SPOTTER REPORTS 75 TO 80 MPH WINDS. |
| Jun 21, 7:34 PM CDT | TSTM WND GST 60 | Kingman, KS | |
| Jun 21, 7:45 PM CDT | TSTM WND DMG | 3 S Pretty Prairie, KS | POWER POLES KNOCKED DOWN. |
| Jun 21, 8:00 PM CDT | TSTM WND GST 60 | 12 E Kingman, KS | . |
| Jun 21, 8:00 PM CDT | TSTM WND GST 60 | 12 E Kingman, KS | |
| Jun 21, 8:05 PM CDT | TSTM WND GST 60 | 8 Sw Windom, KS | FARMER PHONED IN 50 TO 60 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2453 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
597
WUUS53 KICT 212342
SVRICT
KSC009-095-113-155-159-173-220115-
/O.NEW.KICT.SV.W.0085.200621T2342Z-200622T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
642 PM CDT Sun Jun 21 2020
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southwestern McPherson County in central Kansas...
Reno County in south central Kansas...
West central Sedgwick County in south central Kansas...
Rice County in central Kansas...
Northern Kingman County in south central Kansas...
Southeastern Barton County in central Kansas...
* Until 815 PM CDT.
* At 640 PM CDT, severe thunderstorms were located along a line
extending from near Ellinwood to near Cairo, moving southeast at 45
mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Hutchinson, Lyons, Kingman, South Hutchinson, Sterling, Ellinwood,
Cheney, Inman, Buhler, Haven, Nickerson, Pretty Prairie, Little
River, Chase, Arlington, Cunningham, Turon, Partridge, Sylvia and
Alden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
If on or near lakes, get away from the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3844 9774 3817 9770 3760 9771 3759 9846
3826 9847 3826 9870 3847 9870
TIME...MOT...LOC 2340Z 298DEG 38KT 3834 9854 3768 9855
HAIL...1.00IN
WIND...80MPH
$$
BUTLER3 follow-up statements
218
WWUS53 KICT 212353
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
653 PM CDT Sun Jun 21 2020
KSC009-095-113-155-159-173-220115-
/O.CON.KICT.SV.W.0085.000000T0000Z-200622T0115Z/
McPherson KS-Reno KS-Sedgwick KS-Rice KS-Kingman KS-Barton KS-
653 PM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN MCPHERSON...RENO...WEST CENTRAL SEDGWICK...RICE...
NORTHERN KINGMAN AND SOUTHEASTERN BARTON COUNTIES...
At 652 PM CDT, severe thunderstorms were located along a line
extending from Raymond to Cunningham, moving southeast at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Hutchinson, Lyons, Kingman, South Hutchinson, Sterling, Ellinwood,
Cheney, Inman, Buhler, Haven, Nickerson, Pretty Prairie, Little
River, Chase, Arlington, Cunningham, Turon, Partridge, Sylvia and
Alden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
If on or near lakes, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3844 9774 3817 9770 3760 9771 3759 9846
3826 9847 3826 9870 3847 9870
TIME...MOT...LOC 2352Z 298DEG 38KT 3829 9841 3763 9842
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
BUTLER535
WWUS53 KICT 220025
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
725 PM CDT Sun Jun 21 2020
KSC009-095-113-155-159-173-220115-
/O.CON.KICT.SV.W.0085.000000T0000Z-200622T0115Z/
McPherson KS-Reno KS-Sedgwick KS-Rice KS-Kingman KS-Barton KS-
725 PM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN MCPHERSON...RENO...WEST CENTRAL SEDGWICK...RICE...
NORTHERN KINGMAN AND SOUTHEASTERN BARTON COUNTIES...
At 724 PM CDT, severe thunderstorms were located along a line
extending from near Sterling to 8 miles west of Kingman, moving east
at 35 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Hutchinson, Lyons, Kingman, South Hutchinson, Sterling, Ellinwood,
Cheney, Inman, Buhler, Haven, Nickerson, Pretty Prairie, Little
River, Chase, Arlington, Cunningham, Turon, Partridge, Sylvia and
Alden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
If on or near lakes, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3844 9774 3817 9770 3760 9771 3759 9846
3826 9847 3826 9870 3847 9870
TIME...MOT...LOC 0024Z 273DEG 31KT 3817 9823 3761 9826
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...80MPH
$$
BUTLER962
WWUS53 KICT 220040
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
740 PM CDT Sun Jun 21 2020
KSC009-095-113-155-159-173-220115-
/O.CON.KICT.SV.W.0085.000000T0000Z-200622T0115Z/
McPherson KS-Reno KS-Sedgwick KS-Rice KS-Kingman KS-Barton KS-
740 PM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN MCPHERSON...RENO...WEST CENTRAL SEDGWICK...RICE...
NORTHERN KINGMAN AND SOUTHEASTERN BARTON COUNTIES...
At 740 PM CDT, severe thunderstorms were located along a line
extending from near Nickerson to 7 miles south of Kingman, moving
southeast at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Hutchinson, Lyons, Kingman, South Hutchinson, Sterling, Ellinwood,
Cheney, Inman, Buhler, Haven, Nickerson, Pretty Prairie, Little
River, Chase, Arlington, Cunningham, Turon, Partridge, Sylvia and
Alden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
If on or near lakes, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3844 9774 3817 9770 3760 9771 3759 9846
3826 9847 3826 9870 3847 9870
TIME...MOT...LOC 0040Z 298DEG 38KT 3810 9805 3754 9808
HAIL...0.75IN
WIND...80MPH
$$
BUTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:35 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 21, 6:35 PM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Wichita KS 635 PM CDT Sun Jun 21 2020 .SHORT TERM...(This evening through Wednesday night) Issued at 254 PM CDT Sun Jun 21 2020 Short term forecast remains rather active and has under gone some decent changes from previous runs. Short term models are having difficulty resolving the event for this afternoon and tonight as the long wave trough is beginning to move through the region. Previous runs had a slower progression with the main trigger for this afternoon thunderstorms and likely severe weather being driven the mid level short wave that is now moving through the region. New model runs are now showing a much more progressive long wave trough which is now in phase with the weaker shortwave trough over the western portions of Kansas. There are two main areas of contention between the models at this time with the lack of agreement on the moisture transport and resultant moisture axis being the most prominent. The GFS is much weaker on the moisture transport and keeps the bulk of the transport further to the south in Oklahoma while the NAM is more bullish. The NAM solution brings a prominent moisture axis into Central Kansas by this evening which would support a significant round of thunderstorm activity with a good portions of it severe in nature. Upper level winds are much better this time round and 12Z analysis charts have 300mb winds in the 45-55kt range providing some decent exhaust for thunderstorms to work with. The short range CAMS are also in significant disagreement on the thunderstorm focal point and many of them turn the thunder off shortly after sunset tonight for much of the CWA. This does not seem likely but could see the severe weather abate by this time if the model predictions of the 300mb winds weakening during the late afternoon and evening which would keep the chances for severe weather down in the evening hours. Currently looking for some thunderstorm activity during the evening hours in South Central Kansas with a good chance some of it will be severe but it is expected to be more isolated. Monday and Tuesday will have the long wave trough pushing further to the east which will kick the winds around to the north and west and will bring the temperatures down some as well. The moisture transport looks to remain well to the south by this time as the long wave through and the northerly flow will keep it out of the region. This does not mean we will be completely out of the thunderstorm business but is it unlikely that severe weather will return for Monday and Tuesday. This northerly flow and likely lingering cloud cover will keep temperatures down for Monday and especially Tuesday. Metzger .LONG TERM...(Thursday through Sunday) Issued at 254 PM CDT Sun Jun 21 2020 The change in the short term models has also forced a change in the extended range. The extended now looks to be a little warmer than previous runs but also a little more active. The frontal boundary looks to want to stall to the south of the region which will keep the chances for showers and thunderstorms in the forecast. Intensity of this activity can't be determined at this time due to how far out this activity is. That said, orientation does indicate there could be some chances for strong to severe thunderstorms with some of this activity. Temperatures will seasonable and become hot but the proximity of thunderstorm activity will keep the temperatures down and prevent them from getting too far above normal if at all. Metzger && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 631 PM CDT Sun Jun 21 2020 Areas of showers and thunderstorms will push through the region during the first six hours of the TAF period. HUT and ICT will bear the brunt of this activity with gusty winds, very heavy rain and the possibility of some hail. GBD and RSL will be clearing from this thunderstorm activity soon and should be clear by 2Z. SLN will have intermittent thunderstorms and showers through about 3Z. HUT and ICT are likely to clear the thunderstorm activity in the 3-5Z range this evening as this line is becoming more progressive. CNU is likely to escape all the thunderstorm activity with showers possible toward 12Z. IFR conditions are likely with the thunderstorm activity. Metzger && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 68 90 65 86 / 60 30 40 0 Hutchinson 66 86 62 84 / 80 20 30 0 Newton 66 85 62 83 / 70 30 40 0 ElDorado 68 85 63 82 / 60 30 40 0 Winfield-KWLD 69 86 65 85 / 70 30 50 0 Russell 63 87 59 85 / 80 20 30 10 Great Bend 63 87 60 85 / 80 20 20 10 Salina 64 87 61 85 / 90 20 30 0 McPherson 65 86 60 83 / 90 20 30 0 Coffeyville 69 85 65 84 / 70 40 50 0 Chanute 69 85 65 83 / 60 40 50 0 Iola 68 85 64 83 / 50 40 50 0 Parsons-KPPF 70 85 65 83 / 60 40 50 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ELM LONG TERM...ELM AVIATION...ELM
Hazardous weather outlook, Jun 21, 3:45 PM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 345 PM CDT Sun Jun 21 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-222045- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 345 PM CDT Sun Jun 21 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight The threat of severe weather will increase this afternoon and evening, first across central and south-central Kansas, then potentially reaching southeast Kansas tonight. The primary hazards will be hail up to 2 inches and wind gusts of 60-75 mph. A brief tornado cannot be ruled out, mainly central Kansas. This evening, the main threat will transition to a wind and very heavy rain situation. Winds up to 75 mph will still be possible in the highest storms. Flash flooding is also possible with this activity mainly along and west of I-135. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional rounds of thunderstorms, some strong, will be possible Monday and again mid to late week. Minor river flooding may linger into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation likely this afternoon through tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Local storm report, Jun 21, 4:51 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
451 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM FLASH FLOOD 5 ESE WILSON 38.79N 98.40W
06/21/2020 ELLSWORTH KS LAW ENFORCEMENT
WATER REPORTED OVER OLD HIGHWAY 40 AND 6TH
ROAD.
&&Local storm report, Jun 21, 5:16 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
516 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 5.5 S DORRANCE 38.77N 98.59W
06/21/2020 E1.00 INCH RUSSELL KS TRAINED SPOTTER
&&Local storm report, Jun 21, 6:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND GST GREAT BEND 38.36N 98.81W
06/21/2020 E80 MPH Barton KS TRAINED SPOTTER
&&
METZGERLocal storm report, Jun 21, 6:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
603 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST GREAT BEND 38.36N 98.81W
06/21/2020 E80.00 MPH BARTON KS TRAINED SPOTTER
CORRECTED FOR TIME
&&
METZGERLocal storm report, Jun 21, 6:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG GREAT BEND 38.36N 98.81W
06/21/2020 Barton KS TRAINED SPOTTER
8 INCH TREE LIMBS DOWN.
&&
METZGERLocal storm report, Jun 21, 6:06 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 1 S GREAT BEND 38.35N 98.81W
06/21/2020 BARTON KS TRAINED SPOTTER
MULTIPLE LIMBS BETWEEN 4 AND 6 INCHES DOWN.
&&
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:48 PM CDT | River Flood Warning | ICT | Reno, Rice | 24 hr |
| Jun 21, 1:02 AM CDT | Special Weather Statement | ICT | Harper | 58 min |
| Jun 21, 2:03 AM CDT | Special Weather Statement | ICT | Harper, Sumner | 57 min |
| Jun 21, 2:11 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 64 min |
| Jun 21, 2:40 AM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Jun 21, 3:08 AM CDT | Special Weather Statement | ICT | Harper, Sumner | 67 min |
| Jun 21, 5:07 AM CDT | Special Weather Statement | ICT | Barton, Russell | 53 min |
| Jun 21, 12:03 PM CDT | Special Weather Statement | ICT | Lincoln | 27 min |
| Jun 21, 12:17 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 58 min |
| Jun 21, 1:01 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 59 min |
| Jun 21, 1:34 PM CDT | Tornado Warning | ICT | Ellsworth | 21 min |
| Jun 21, 1:42 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 63 min |
| Jun 21, 1:43 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 32 min |
| Jun 21, 2:01 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell, Saline | 59 min |
| Jun 21, 2:06 PM CDT | Special Weather Statement | ICT | Russell | 24 min |
| Jun 21, 2:13 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln | 6 hr |
| Jun 21, 2:44 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 61 min |
| Jun 21, 2:59 PM CDT | Flash Flood Warning | ICT | Ellsworth | 4 hr |
| Jun 21, 3:01 PM CDT | Special Weather Statement | ICT | Ellsworth | 29 min |
| Jun 21, 3:05 PM CDT | Areal Flood Warning | ICT | Russell | 18 hr |
| Jun 21, 3:31 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth | 59 min |
| Jun 21, 3:47 PM CDT | Special Weather Statement | ICT | Russell | 28 min |
| Jun 21, 4:25 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Rice | 16 hr |
| Jun 21, 4:30 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 30 min |
| Jun 21, 4:48 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 57 min |
| Jun 21, 5:31 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 59 min |
| Jun 21, 5:49 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.